# SDR CA040930002

- Difficulty date: September 29, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna T337G
- Aircraft time: 3,465 hours
- Engine: Cont TSIO360CB
- Propeller: Mcauly D2AF34C303
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14220006
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, CRACKS WERE DISCOVERED AT THE IB END OF THE LT AND RT UPPER OB WING SKINS WHERE THEY UNDERLAP THE FUEL TANK BAY COVERS. THE CRACKS ARE LOCATED IN THE RADIUS OF CUTOUT AREAS IN THE SKINS WHERE THE STINGERS JOIN AT WING STATION 150.0.  THE AIRCRAFT IS EQUIPPED WITH FLINT WING TIP FUEL TANKS THAT WERE INSTALLED APPROXIMATELY 800 HOURS AGO. IT IS NOT KNOWN IF THIS IS A CONTRIBUTING FACTOR.
